Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#292899] of Jayce R. Getz

Papers Published

  1. Getz, JR, An approach to nonsolvable base change and descent, Journal of the Ramanujan Mathematical Society, vol. 27 no. 2 (2012), pp. 143-211 [pdf]
    (last updated on 2017/12/11)

    Abstract:
    We present a collection of conjectural trace identities and explain why they are equivalent to base change and descent of automorphic representations of GL(n) along nonsolvable extensions (under some simplifying hypotheses). The case n = 2 is treated in more detail and applications towards the Artin conjecture for icosahedral Galois representations are given.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320